# SDR DALA2020022601430

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,530 hours, 29,098 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Line
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 689, L/P 1503092) ***MCC RAM 1*** DUE TO HISTORY OF 1R DOOR NOT DISARMING AFTER LANDING. CORRECTIVE ACTION: REINSTALLED MOORING LINE INTO MOORING LINE KEEPER AND STOWED EXCESS LINE INTO MOORING LINE POCKET PER AMDS WORK CARD 2566-9001-1R. 1R DOOR NOW ARMS AND DISARMS SMOOTHLY WITH NO FURTHER INTERFERENCE.
